# SDR 2002UALA01506

- Difficulty date: September 29, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 41,982 hours, 22,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE STATION 1000 LEFT HAND STRINGER 15L HAS SEVERAL DENTS AFT FUSELAGE SKIN HAS DENT AT SKIN LAP STR 14L STA 990   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER
